# SDR CALA9700806

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CHORD OF FRAME CORRODED AROUND NUT PLATE ATTACH HOLES AT STA 1110 FROM RBL 0 TO RBL 42.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
